# SDR SIMA20240525001

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 20,268 hours, 13,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH DOOR EMERGENCY EXIT IDENTIFIER SIGN INOP. RAR AFT LH DOOR EMERGENCY EXIT IDENTIFIER SIGN IAW AMM 33-50-15 OPC GOOD.
